# SDR C1HA200183011

- Difficulty date: January 2, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 14713
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEC OF EMERGENCY FLOOR TRACK LIGHTS OUT  ACTION TAKEN:  R & RD BATT PWR SUPPLY FOR FWD SEC OF FLOOR TRACK LIGHTS AS REQD OPS NORMAL
